# SDR N6WA200140415001

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 24,763 hours, 17,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERWING EXIT LIGHT INOPERATIVE.  RELAMPED EMERGENCY LIGHT IAW 33-24-04, OPERATIONS CHECKED GOOD AT THIS TIME.
